Alert archive / New Jersey / Flash Flood Watches in 2019
Flash Flood Watch 5, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this flash flood watch at May 30, 2019, 3:20 AM EDT for 10 counties in Pennsylvania; New Castle County, Delaware; 13 counties in New Jersey. It took effect at May 30, 2019, 2:00 PM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- May 30, 2019, 3:20 AM EDT (07:20 UTC)
- In effect from
- May 30, 2019, 2:00 PM EDT
- Expired
- May 30, 2019, 9:36 PM EDT
- In force
- 8 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Flood severity
- None
All 24 counties
New Castle County, DE, Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Ocean County, NJ, Salem County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Berks County, PA, Bucks County, PA, Carbon County, PA, Chester County, PA, Delaware County, PA, Lehigh County, PA, Monroe County, PA, Montgomery County, PA, Northampton County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 70 km from the middle of the area, began a volume at 07:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 7.3 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 2113 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 58 m²/s²
- 0-3 km storm-relative helicity
- 54 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
085 WGUS61 KPHI 300720 FFAPHI URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Mount Holly NJ 320 AM EDT Thu May 30 2019 DEZ001-NJZ001-007>010-012>020-026-027-PAZ054-055-060>062-070-071- 101>106-302000- /O.NEW.KPHI.FF.A.0005.190530T1800Z-190531T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ New Castle-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Coastal Ocean- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- Including the cities of Wilmington, Newton, Washington, Morristown, Flemington, Somerville, New Brunswick, Freehold, Sandy Hook, Trenton, Pennsville, Glassboro, Camden, Cherry Hill, Moorestown, Mount Holly, Jackson, Long Beach Island, Wharton State Forest, Jim Thorpe, Stroudsburg, Reading, Allentown, Bethlehem, Easton, Media, Philadelphia, Honey Brook, Oxford, West Chester, Kennett Square, Collegeville, Pottstown, Norristown, Lansdale, Chalfont, Perkasie, Morrisville, and Doylestown 320 AM EDT Thu May 30 2019 ...FLASH FLOOD WATCH IN EFFECT FROM 2 PM EDT THIS AFTERNOON THROUGH THIS EVENING... The National Weather Service in Mount Holly has issued a * Portions of eastern Pennsylvania, New Jersey, and northern Delaware. * From 2 PM EDT this afternoon through this evening * Showers and thunderstorms will move into eastern Pennsylvania and much of New Jersey this afternoon and through this evening. Thunderstorms will be capable of heavy rainfall, and training of thunderstorms is also possible. Total rain amounts will range from 1 to 2 inches with locally higher amounts possible. * Flash flooding is possible in places where the heaviest thunderstorms persist. Rises on rivers and streams with urban, small stream, and poor drainage flooding is also possible. For areas that experienced flooding on Wednesday, it will not take much additional rainfall for those areas to experience flooding once again this afternoon and evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that there is the potential for flash flooding which can be life-threatening. Heavy rain is expected to occur over a short period of time. Rapidly rising flood waters may quickly inundate roadways and areas of poor drainage. Streams and creeks could leave their banks, flooding nearby properties. Please monitor the forecast, especially if you live in a location that is prone to flooding. Be prepared to take action if a flash flood warning is issued for your area. && $$ MPS
2 follow-up statements
531 WGUS61 KPHI 301825 FFAPHI Flood Watch National Weather Service Mount Holly NJ 225 PM EDT Thu May 30 2019 DEZ001-NJZ001-007>010-012>020-026-027-PAZ054-055-060>062-070-071- 101>106-310200- /O.CON.KPHI.FF.A.0005.000000T0000Z-190531T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ New Castle-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Coastal Ocean- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- Including the cities of Wilmington, Newton, Washington, Morristown, Flemington, Somerville, New Brunswick, Freehold, Sandy Hook, Trenton, Pennsville, Glassboro, Camden, Cherry Hill, Moorestown, Mount Holly, Jackson, Long Beach Island, Wharton State Forest, Jim Thorpe, Stroudsburg, Reading, Allentown, Bethlehem, Easton, Media, Philadelphia, Honey Brook, Oxford, West Chester, Kennett Square, Collegeville, Pottstown, Norristown, Lansdale, Chalfont, Perkasie, Morrisville, and Doylestown 225 PM EDT Thu May 30 2019 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... The Flash Flood Watch continues for * Portions of northern Delaware, New Jersey, and Pennsylvania, including the following areas, in northern Delaware, New Castle. In New Jersey, Camden, Coastal Ocean, Eastern Monmouth, Gloucester, Hunterdon, Mercer, Middlesex, Morris, Northwestern Burlington, Ocean, Salem, Somerset, Southeastern Burlington, Sussex, Warren, and Western Monmouth. In Pennsylvania, Berks, Carbon, Delaware, Eastern Chester, Eastern Montgomery, Lehigh, Lower Bucks, Monroe, Northampton, Philadelphia, Upper Bucks, Western Chester, and Western Montgomery. * Until 10 PM EDT this evening * Showers and thunderstorms will move into eastern Pennsylvania and much of New Jersey this afternoon and remain through this evening. Thunderstorms will be capable of heavy rainfall, and training of thunderstorms is also possible. Total rain amounts will range from 1 to 2 inches with locally higher amounts possible. * Flash flooding is possible in places where the heaviest thunderstorms persist. Rises on rivers and streams with urban, small stream, and poor drainage flooding is also possible. For areas that experienced flooding on Wednesday, it will not take much additional rainfall for those areas to experience flooding once again this afternoon and evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that there is the potential for flash flooding which can be life-threatening. Heavy rain is expected to occur over a short period of time. Rapidly rising flood waters may quickly inundate roadways and areas of poor drainage. Streams and creeks could leave their banks, flooding nearby properties. Please monitor the forecast, especially if you live in a location that is prone to flooding. Be prepared to take action if a flash flood warning is issued for your area. && $$ PO
495 WGUS61 KPHI 310136 FFAPHI Flood Watch National Weather Service Mount Holly NJ 936 PM EDT Thu May 30 2019 DEZ001-NJZ001-007>010-012>020-026-027-PAZ054-055-060>062-070-071- 101>106-310245- /O.CAN.KPHI.FF.A.0005.000000T0000Z-190531T0200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ New Castle-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Coastal Ocean- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- Including the cities of Wilmington, Newton, Washington, Morristown, Flemington, Somerville, New Brunswick, Freehold, Sandy Hook, Trenton, Pennsville, Glassboro, Camden, Cherry Hill, Moorestown, Mount Holly, Jackson, Long Beach Island, Wharton State Forest, Jim Thorpe, Stroudsburg, Reading, Allentown, Bethlehem, Easton, Media, Philadelphia, Honey Brook, Oxford, West Chester, Kennett Square, Collegeville, Pottstown, Norristown, Lansdale, Chalfont, Perkasie, Morrisville, and Doylestown 936 PM EDT Thu May 30 2019 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of northern Delaware, New Jersey, and Pennsylvania has been cancelled. Although additional rain will be possible through the late evening, there does not appear to be a widespread flash flooding threat. Please continue to heed any road closures where water has yet to recede. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this flash flood watch went out at May 30, 3:18 AM EDT, 2 minutes earlier.
Area forecast discussion, May 30, 3:18 AM EDT, 2 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
318 AM EDT Thu May 30 2019
.SYNOPSIS...
The next low pressure system will move across the area by late today
dragging a cold through from west to east tonight. Weak high
pressure then moves in for Friday. Yet another low pressure system
with its associated cold front will affect the area by late Saturday
into Sunday before high pressure returns early next week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A frontal boundary remains draped over the area, but is a bit
farther south compared to Wednesday. Low pressure moves into eastern
Pennsylvania by late afternoon.
As a result, temperatures today will be a few degrees cooler than
Wednesday, with highs generally in the upper 70s across the far
northern zones to the low to mid 80s most elsewhere. Highs in
Delmarva will top off in the mid and upper 80s.
Surface dewpoints will remain quite high for this time of the year,
climbing back into the mid and upper 60s by this afternoon. PWATs
will be back around 2 inches.
SB CAPE values will be up around 750-1000 J/kg, but MU CAPE values
will be fairly higher, on the order of 1500-2000 J/kg. In addition,
65 kts of wind at 700-500 mb will pass over southeast Pennsylvania
and northern New Jersey, resulting in 65 kt of 0-6 km bulk shear.
All of this combined sets the stage for another round of strong to
severe thunderstorms, with heavy rain and flash flooding once again
possible this afternoon and evening.
A Flash Flood Watch is now in effect for the same areas as
Wednesday, all of southeast Pennsylvania, most of New Jersey, and
northern Delaware. Think the main concerns will be north of
Philadelphia and north of I-195 which is where the heaviest rain
will fall and lines up with where the heaviest rain fell on
Wednesday.
Convection should begin to move into western portions of the
forecast area after 4 pm.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
Heavy rain and strong to severe thunderstorms will mainly affect the
region this evening, with the main timing of the thunderstorms from
around 6 pm to 10 pm.
Another wave of showers and possible thunderstorms will then follow
behind the main system through midnight or so, and then showers
taper off there after.
With abundant low level moisture in place once again tonight, and
light winds and clearing skies, patchy fog is likely to develop once
again.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
Friday through Sunday...
Finally a dry day on tap for Friday under partly to mostly sunny
skies with cooler temperatures and lower humidity values as weak
high pressure moves in behind Thursday's system. This drier weather
will persist Friday night through at least the first half of
Saturday. However by Saturday afternoon, the next low pressure
system will be moving across upstate NY into New England and this
will drag a cold front toward the area. This should trigger some
scattered showers and thunderstorms by mid to late afternoon
Saturday, mainly over eastern PA. While we can't completely
rule out severe weather, the overall threat will be lower than
what has been occuring this week as CAPE and shear values look
to be in the low to moderate range. Also, storms should
generally be weakening/diminishing as they near the I-95
corridor and points S/E by the late afternoon into the evening
time frame.
The aformentioned cold front looks to stall near the Delmarva
Saturday night before lifting back to the north as a warm front
Sunday as yet another low pressure system advances east
accompanied by a potent vort-max aloft. Still some model
differences regarding the exact track and timing of this system
however expect this should trigger additional showers and storms
by Sunday afternoon. Similar to Saturday, severe weather threat
looks to be non-zero but again, overall lower than recent days
due to cooler temps, lower instability, and lower shear values.
Temperatures Friday and Saturday will generally be seasonably
warm but with more comfortable humidity values followed by
somewhat cooler temps by Sunday.
Sunday night through Wednesday...
Still looking at a pattern change for this period as the SE ridge
finally breaks down with an upper level low slowly moving from
Ontario through the northeast CONUS. This will result in cooler and
overall drier weather for early next week.
In terms of the details, low pressure with its associated cold front
and tightly wound upper level low moves through Sunday night into
early Monday bringing some showers with a chance of thunderstorms.
By Monday afternoon, cold front will have moved through with
seasonably cool temperatures, partly to mostly sunny skies, and
comfortable humidity levels by this time. Only thing that will have
to be watched is exactly where upper level low sets up by this time.
Right now it looks to be to our north or NE but if it sets up closer
to us this could result in more clouds with some diurnally driven
showers.
Mainly fair weather with seasonably cool temperatures
mostly in the 70s continues Tuesday before temperatures start warm
again by midweek.
&&
.AVIATION /07Z THURSDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Today...Fog/stratus resulting in IFR or lower conditions through 12-
14Z, otherwise VFR. West winds less than 10 kt. SHRA/TSRA will
affect the terminals after 18Z with sub-VFR conditions, possibly
along with strong thunderstorm winds and hail.
Tonight...SHRA/TSRA through 04Z or so with sub-VFR conditions. Sub-
VFR conditions possible thereafter in fog/stratus. LGT/VRB winds.
OUTLOOK...
Friday-Friday night...VFR. W/NW winds 5-10 knots becoming light and
variable Friday night.
Saturday-Saturday night... Generally VFR with a southwest wind
developing at 5 to 10 kt. Chance of scattered showers and
thunderstorms Saturday afternoon into Saturday evening.
Sunday-Sunday night... Scattered showers and tstms possible with
associated restrictions. Light W/SW winds.
Monday...Generally VFR conditions expected.
&&
.MARINE...
Sub-SCA conditions today and tonight. Thunderstorms will move across
the waters this evening, and thunderstorms will be capable of wind
gusts in excess of 34 kt, possibly in excess of 50 kt in the
strongest storms, large hail, frequent lightning, and torrential
rainfall.
OUTLOOK...
Friday through Sunday...Winds/seas expected to be below SCA levels.
Some scattered showers and thunderstorms are possible by late day
Saturday through Sunday.
Sunday night through Monday..West/northwest winds increasing behind
a cold front but conditions should still remain below SCA
levels.
Rip Currents...
There is a low risk for the formation of dangerous rip currents
today.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch from 2 PM EDT this afternoon through this
evening for PAZ054-055-060>062-070-071-101>106.
NJ...Flash Flood Watch from 2 PM EDT this afternoon through this
evening for NJZ001-007>010-012>020-026-027.
DE...Flash Flood Watch from 2 PM EDT this afternoon through this
evening for DEZ001.
MD...None.
MARINE...None.
&&
Synopsis...Fitzsimmons
Near Term...MPS
Short Term...MPS
Long Term...Fitzsimmons
Aviation...Fitzsimmons/MPS
Marine...Fitzsimmons/MPSHazardous weather outlook, May 29, 9:17 PM EDT, 6 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 917 PM EDT Wed May 29 2019 DEZ001>003-MDZ008-012-015-019-020-NJZ001-007>010-012-013-015>023-027- PAZ054-055-060>062-070-071-101>106-310130- New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot- Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex- Western Monmouth-Mercer-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton- Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 917 PM EDT Wed May 29 2019 This Hazardous Weather Outlook is for central Delaware, northern Delaware, southern Delaware, northeast Maryland, central New Jersey, northern New Jersey, northwest New Jersey, southern New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Another round of thunderstorms with heavy rain is possible Thursday afternoon into Thursday evening which could lead to additional flooding concerns. There is also a risk for severe weather Thursday afternoon into Thursday evening. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ004-NJZ014-024>026-310130- Delaware Beaches-Eastern Monmouth-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean- 917 PM EDT Wed May 29 2019 This Hazardous Weather Outlook is for southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Tonight. There is a low probability for widespread hazardous weather. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Another round of thunderstorms with heavy rain is possible Thursday afternoon into Thursday evening which could lead to additional flooding concerns. There is also a risk for severe weather Thursday afternoon into Thursday evening. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-310130- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 917 PM EDT Wed May 29 2019 This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, May 29, 9:44 PM EDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
944 PM EDT WED MAY 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM FLASH FLOOD 1 WNW BRISTOL 40.10N 74.87W
05/29/2019 BUCKS PA TRAINED SPOTTER
SEVERAL REPORTS OF WATER RESCUES FROM THE
AREAS OF BRISTOL, BENSALEM, AND MIDDLETOWN
TOWNSHIP.
&&
SFJLocal storm report, May 29, 10:13 PM EDT, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1013 PM EDT WED MAY 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND DMG LEHIGH TWP 40.76N 75.53W
05/29/2019 NORTHAMPTON PA LAW ENFORCEMENT
WIRES DOWN, ALONG WITH LARGE BRANCHES. TIME
ESTIMATED FROM RADAR.
&&
NCLocal storm report, May 29, 10:57 PM EDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1057 PM EDT WED MAY 29 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM TSTM WND DMG 1 NW BLAIRSTOWN TWP 40.99N 74.96W
05/29/2019 WARREN NJ LAW ENFORCEMENT
WIRES/TREE DOWN ON THE ROADS.
&&
NCThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 8:16 PM EDT | River Flood Warning | PHI | Bucks | 11 hr |
| May 29, 9:57 PM EDT | Areal Flood Warning | PHI | Lehigh | 2 hr |
| May 30, 3:33 AM EDT | Dense Fog Advisory | PHI | Bucks, Montgomery | 4 hr |
| May 30, 4:03 PM EDT | Special Weather Statement | PHI | Berks | 27 min |
| May 30, 4:17 PM EDT | Areal Flood Advisory | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 4 hr |
| May 30, 4:19 PM EDT | Areal Flood Advisory | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 4 hr |
| May 30, 4:22 PM EDT | Special Weather Statement | PHI | Delaware | 23 min |
| May 30, 4:25 PM EDT | Special Weather Statement | PHI | Northampton | 35 min |
| May 30, 4:36 PM EDT | Severe Thunderstorm Warning | PHI | Bucks | 39 min |
| May 30, 4:40 PM EDT | Severe Thunderstorm Warning | PHI | Northampton | 50 min |
| May 30, 4:48 PM EDT | Severe Thunderstorm Warning | PHI | Bucks, Northampton | 42 min |
| May 30, 4:49 PM EDT | Flash Flood Warning | PHI | Lehigh, Northampton | 4 hr |
| May 30, 4:57 PM EDT | Areal Flood Advisory | PHI | Bucks | 4 hr |
| May 30, 5:02 PM EDT | Special Weather Statement | PHI | Philadelphia | 28 min |
| May 30, 5:03 PM EDT | Areal Flood Advisory | PHI | Berks, Bucks, Chester, Montgomery | 4 hr |
| May 30, 5:17 PM EDT | Flash Flood Warning | PHI | Bucks, Delaware, Montgomery, Philadelphia | 4 hr |
| May 30, 5:20 PM EDT | Severe Thunderstorm Warning | PHI | Bucks | 40 min |
| May 30, 6:51 PM EDT | Special Weather Statement | PHI | Berks | 24 min |
| May 30, 7:35 PM EDT | Special Weather Statement | PHI | Bucks, Chester, Montgomery | 25 min |
| May 30, 7:56 PM EDT | Special Weather Statement | PHI | Bucks, Montgomery | 34 min |
| May 29, 8:10 PM EDT | Special Weather Statement | PHI | Sussex | 35 min |
| May 29, 8:49 PM EDT | Special Weather Statement | PHI | Sussex | 26 min |
| May 30, 4:08 PM EDT | Areal Flood Advisory | PHI | Kent, New Castle | 2 hr |
| May 30, 4:09 PM EDT | Special Weather Statement | PHI | New Castle | 36 min |
| May 30, 4:32 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 43 min |
| May 30, 4:46 PM EDT | Special Weather Statement | PHI | New Castle | 29 min |
| May 30, 5:09 PM EDT | Severe Thunderstorm Warning | PHI | Kent, Sussex | 51 min |
| May 30, 5:14 PM EDT | Special Weather Statement | PHI | New Castle | 31 min |
| May 30, 5:22 PM EDT | Areal Flood Advisory | PHI | Kent, New Castle, Sussex | 2 hr |
| May 29, 8:00 PM EDT | Special Marine Warning | PHI | 60 min | |
| May 29, 8:02 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Ocean | 107 min |
| May 29, 8:35 PM EDT | Special Marine Warning | PHI | 85 min | |
| May 30, 4:58 PM EDT | Special Marine Warning | PHI | 62 min | |
| May 30, 5:23 PM EDT | Special Weather Statement | PHI | Mercer | 37 min |
| May 30, 5:32 PM EDT | Severe Thunderstorm Warning | PHI | Cape May | 43 min |
| May 30, 5:33 PM EDT | Special Marine Warning | PHI | 27 min | |
| May 30, 5:55 PM EDT | Special Marine Warning | PHI | 65 min | |
| May 30, 5:55 PM EDT | Severe Thunderstorm Warning | PHI | Hunterdon, Middlesex, Morris, Somerset | 31 min |
| May 30, 6:06 PM EDT | Flash Flood Warning | PHI | Hunterdon, Middlesex, Morris, Somerset | 4 hr |
| May 30, 6:53 PM EDT | Flash Flood Warning | PHI | Morris, Somerset | 4 hr |
Nearby
Flash Flood Watches in New Jersey, 2019Flash Flood Watches in Pennsylvania, 2019Flash Flood Watches in Delaware, 2019Every flash flood watch in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.